# SDR IPXA2020111862530

- Difficulty date: November 3, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA364516
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C FWD CARGO FLOOR BEAM TEE ANGLE AT STA 6-70 ABOVE LONGERON 43R IS CRACKED.  REMOVED AND REPLACED CRACKED FWD CARGO FLOOR BEAM TEE ANGLE AT STA 6-70 ABOVE LONGERON 43R, IAW MD-11 SRM 51-33-01. (MINOR)
